MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 75; RECLAIM INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 75; RECLAIM INSTRUMENTS : FEMORAL TRIALS
Model Number 2975-29-075
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Joint Dislocation (2374); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the internal screw of the femoral trial broke into two parts.There was a 20 minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was also reported that due to a broken test component inside the instruments, dislocation problems occurred at the end of the surgery.Faced with this problem, the surgeon decided to replace the head and insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
RECLAIM PROX TRIAL SHAFT 75
Common Device Name
RECLAIM INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12273755
Report Number1818910-2021-16949
Device Sequence Number4600080
Product Code LZY
UDI-Device Identifier10603295156260
UDI-Public10603295156260
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-29-075
Device Catalogue Number297529075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/29/2021
10/06/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date08/11/2021
10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1